AMS eContent Search Results
Matches for: msc=(20M14) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Maria Bras-Amorós and Julio Fernández-González. Computation of numerical semigroups by means of seeds. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Guadalupe Márquez–Campos and José M. Tornero. Characterization of Gaps and Elements of a Numerical Semigroup Using Groebner Bases. Contemporary Mathematics 649 (2015) 139-161.
Book volume table of contents   
View Article: PDF

[3] George M. Bergman. Thoughts on Eggert's Conjecture. Contemporary Mathematics 609 (2014) 1-17.
Book volume table of contents   
View Article: PDF

[4] M. Delgado, J. I. Farrán, P. A. García-Sánchez and D. Llena. On the generalized Feng-Rao numbers of numerical semigroups generated by intervals. Math. Comp. 82 (2013) 1813-1836.
Abstract, references, and article information   
View Article: PDF

[5] P. N. Ánh, L. Márki and P. Vámos. Divisibility theory in commutative rings: Bezout monoids. Trans. Amer. Math. Soc. 364 (2012) 3967-3992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Aureliano M. Robles-Pérez and José Carlos Rosales. The Frobenius problem for numerical semigroups with embedding dimension equal to three. Math. Comp. 81 (2012) 1609-1617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. C. Rosales and P. A. García-Sánchez. Every numerical semigroup is one half of a symmetric numerical semigroup. Proc. Amer. Math. Soc. 136 (2008) 475-477. MR 2358486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. C. Rosales. Symmetric modular Diophantine inequalities. Proc. Amer. Math. Soc. 134 (2006) 3417-3421. MR 2240650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. Wehrung. Semilattices of finitely generated ideals of exchange rings with finite stable rank. Trans. Amer. Math. Soc. 356 (2004) 1957-1970. MR 2031048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Oleg N. Ageev. On asymmetry of the future and the past for limit self-joinings. Proc. Amer. Math. Soc. 131 (2003) 2053-2062. MR 1963750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. C. Rosales. Symmetric numerical semigroups with arbitrary multiplicity and embedding dimension. Proc. Amer. Math. Soc. 129 (2001) 2197-2203. MR 1823900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ulrich Krause. On monoids of finite real character . Proc. Amer. Math. Soc. 105 (1989) 546-554. MR 953009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Chester C. John. A theorem on free envelopes . Trans. Amer. Math. Soc. 257 (1980) 255-259. MR 549166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1

American Mathematical Society